# SDR SWIA971511

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Nr 1 Ahrs
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS AHRS COMPUTER FAILED.  DIVERTED FROM LAX.  REPLACED NR 1 AHRS COMPUTER.  OPS CHECK GOOD.
